OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6577

Title: On imbedding theorems in strong \germ L^q,\mu spaces
Authors: Ono, Akira
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Akira Ono, "On imbedding theorems in strong \germ L^q,\mu spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 53-65.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Vengono dimostrati teoremi di immersione di tipo Morrey-Sobolev per spazi di funzioni che hanno le loro derivate prime negli spazi $\mathit{\mathcal{L^{\mathrm{q,\mu}}}}$di tipo forte.
Imbedding theorems of Morrey-sobolev type concerning spaces of functions whose first derivates belong to the spaces $\mathcal{L}^{\mathrm{q,\mu}}$of strong type are proved.
URI: http://hdl.handle.net/10077/6577
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
OnoRendMat04.pdf673.19 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.